Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 4; Page(s) 21 To 37.
 
Paper: 

Numerical Range of Simple Graphs and Some Bounds for their Eigenvalues

 
 
Author(s):  Tajarrod Maliheh, Sistani Tahereh*
 
* Department of Mathematics Kerman Azad University, Kerman, Iran
 
Abstract: 
The numerical range of a simple graph G, named F(G), is the numerical range of its adjacency matrix A(G). The main purpose of this paper is to approximate F(G). Then, using this approximation, bounds for the largest and the smallest eigenvalues of G are proposed. In fact, lower bounds for the largest eigenvalues of G are presented in terms of disjoint induced subgraphs of G and the numerical range of the square of A(G).
 
Keyword(s): Graph theory,adjacency matrix,eigenvalue of graphs,numerical range
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

Tajarrod, M., & Sistani, T. (2018). Numerical Range of Simple Graphs and Some Bounds for their Eigenvalues. JOURNAL OF MATHEMATICAL EXTENSION, 12(4), 21-37. https://www.sid.ir/en/journal/ViewPaper.aspx?id=667848



Vancouver: Copy

Tajarrod Maliheh, Sistani Tahereh. Numerical Range of Simple Graphs and Some Bounds for their Eigenvalues. JOURNAL OF MATHEMATICAL EXTENSION. 2018 [cited 2021July24];12(4):21-37. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=667848



IEEE: Copy

Tajarrod, M., Sistani, T., 2018. Numerical Range of Simple Graphs and Some Bounds for their Eigenvalues. JOURNAL OF MATHEMATICAL EXTENSION, [online] 12(4), pp.21-37. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=667848.



 
  pdf-File
Yearly Visit 32
 
 
Latest on Blog
Enter SID Blog